# SDR P5CA9500774

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Broken
- Location: Bs 1239
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER WING TO BODY FAIRING 191KL BROKEN AND DELAMINATED.  APPROX STATION 1239 AFT UPPER CORNER.  REPAIRED AREA I/A/W SRM 51-40-15.
